Can you have weight gain on a combination of avandia and lyrica (pregabalin)?

Yes it's possible. Unfortunately many meds can cause weight gain. Both Lyrica (pregabalin) and Avandia can cause weight gain. Check with your doctor to see if the dose can be reduced or adjusted and have alternatives be considered.

Related Questions

Why does lyrica (pregabalin) cause weight gain?

Lyrica (pregabalin) and weight. Drowsiness, dry mouth, constipation, difficulty concentrating, swollen arms/legs, and weight gain are some common side effects. The weight gain mechanism is idiopathic and may occur related to dose and duration of exposure. Your doctor has prescribed Lyrica (pregabalin) because he/she has judged that the benefit to you is greater than the risk of side effects. Hope it helps. Read more...

Can Horizant cause weight gain like lyrica (pregabalin)?

Yes. a potential side effect is weight gain. If this is concern regarding a current medication or prospective medication, please be sure to discuss with your provider. Read more...

How much weight gain can Nortriptyline cause? Is it similar to Lyrica (pregabalin)?

Nortriptyline Lyrica (pregabalin) They may cause weight gain, but are very effective medications. Read more...
Variable. Weight gain is a common, but not invariable side effect of nortirptyline. If one gets it, it is variable how far it goes. Both medicines can be helpful in pain and anxiety, and both can cause weight gain. But getting weight gain from one doesn't necessarily mean that you will get weight gain from the other. Read more...
Causes weight gain. Variable, and seems worse in some women, but have seen as much as 15-20 lbs in one month. Not sure can compare side effects of Lyrica (pregabalin) with nortriptyline. Read more...

Can you prevent the side effect of weight gain from lyrica (pregabalin) with exercise and good diet?

Not directly. The way that Lyrica (pregabalin) causes weight gain is not directly offset naturally. However minimizing salt intake and exercising are certainly excellent strategies for all chronic pain patients. This begs the question why you are on this agent and is it the best approach. Thus I would encourage you to discuss this with your MR at length and explain your concerns about weight gain. Keep us updated. . Read more...

Is there a substitute for lyrica (pregabalin) that will treat my pain but not cause weight gain?

Depends on the case. Lyrica (pregabalin) is a great anti-neuropathic medicine. The weight gain is usually water retention as opposed to gaining fat. There are a number of other agents which may be helpful. Topamax typically does not cause weight gain. This should be determined by the treating physician. Read more...